Sofroniou, Anastasia and Bishop, Steven (2014) Dynamics of a parametrically excited system with two forcing terms. Mathematics, 2 (3). pp. 172-195. ISSN 2227-7390
mathematics-02-00172.pdf - Published Version
Available under License Creative Commons Attribution.
Download (4MB) | Preview
Motivated by the dynamics of a trimaran, an investigation of the dynamic behaviour of a double forcing parametrically excited system is carried out. Initially, we provide an outline of the stability regions, both numerically and analytically, for the undamped linear, extended version of the Mathieu equation. This paper then examines the anticipated form of response of our proposed nonlinear damped double forcing system, where periodic and quasiperiodic routes to chaos are graphically demonstrated and compared with the case of the single vertically-driven pendulum.
|Additional Information:||This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).|
|Uncontrolled Keywords:||parametric excitation, double forcing, quasiperiodicity, route to chaos|
|Depositing User:||Rod Pow|
|Date Deposited:||14 May 2015 14:31|
|Last Modified:||29 Nov 2016 16:41|
Downloads per month over past year
Actions (login required)